# SDR AALA201807169035

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Receptacle
- Condition: Cracked
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEFT OVERWING ESCAPE SLIDE RECEPTACLE.  REPLACED THE RECEPTACLE IAW SRM 51-42-11, AND DRAWING 53371603.
